# SDR AALA2009060800002

- Difficulty date: June 8, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD LEFT OVERWING EMERGENCY EXIT IDENTIFIER PLACARD PEELING.  REPLACED EXIT STICKER FOR FORWARD LEFT OVERWING EMERGENCY EXIT IDENTIFIER.
